Weighted modular estimates for a generalized maximal operator on spaces of homogeneous type | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Universidad Nacional del Litoral. Facultad de Ingeniería Química | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 3117780 | |
| dc.contributor.author | Kanashiro, Ana María | |
| dc.contributor.author | Pradolini, Gladis Guadalupe | |
| dc.contributor.author | Salinas, Oscar Mario | |
| dc.date.accessioned | 2019-01-11T21:37:05Z | |
| dc.date.available | 2019-01-11T21:37:05Z | |
| dc.date.issued | 2012-09 | |
| dc.date.updated | 2019-01-11T18:42:21Z | |
| dc.description.abstract | We study weighted modular inequalities for a generalized maximal operator associated to a Young function in the context of spaces of homogeneous type. We prove the equivalence between these inequalities and a Dini-type condition, which involves the function associated to the operator and the functions related to the modular estimates. Particularly we obtain a generalization of a result of Perez and Wheeden (J Funct Anal 181(1):146–188, 2001). In addition we prove a characterization of the A 1-Muckenhoupt class, that extends and improves the corresponding results proved by Kita (Acta Math Hungar 72(4):291–305, 1996; Math Nachr 178:1180–1189, 2005). | es |
| dc.description.fil | Fil: Kanashiro, Ana María. Universidad Nacional del Litoral. Facultad de Ingeniería Química; Argentina | |
| dc.description.fil | Fil: Pradolini, Gladis Guadalupe. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina | |
| dc.description.fil | Fil: Salinas, Oscar Mario. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Kanashiro, Ana María; Pradolini, Gladis Guadalupe; Salinas, Oscar Mario; Weighted modular estimates for a generalized maximal operator on spaces of homogeneous type; Universidad de Barcelona; Collectanea Mathematica; 63; 2; 9-2012; 147-164 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0010-0757 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/67944 | |
| dc.journal.number | 2 | es |
| dc.journal.pagination | 147-164 | es |
| dc.journal.pais | España | es |
| dc.journal.title | Collectanea Mathematica | es |
| dc.journal.volume | 63 | es |
| dc.language.iso | eng | es |
| dc.publisher | Universidad de Barcelona | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/article/10.1007/s13348-010-0027-3 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | Maximal Functions | es |
| dc.subject | Modular Inequalities | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Weighted modular estimates for a generalized maximal operator on spaces of homogeneous type | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.b993cd4e-9ae3-4aad-907e-9f96aa2dab46_A.pdf
- Tamaño:
- 245.88 KB
- Formato:
- Adobe Portable Document Format